Alert archive / Hawaii / High Wind Warnings in 2024

High Wind Warning 1, NWS Honolulu, HI

January 9, 2024Hawaii County, Hawaii

NWS Honolulu, HI issued this high wind warning at Jan 9, 2024, 7:10 AM HST for Hawaii County, Hawaii. It was in force for 21 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 9, 2024, 7:10 AM HST (17:10 UTC)
Expired
Jan 10, 2024, 3:46 AM HST
In force
21 hr
Issued by
NWS Honolulu, HI

County Hawaii County, HI

The radar

The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 9, 12:36 PM HSTHEAVY RAIN 01 N Naalehu, HIKAALAIKI RD HAS BEEN CLOSED BETWEEN NAALEHU AND PAHALA DUE TO WATER ON THE ROAD AT LOW WATER CROSSING.
Jan 9, 2:27 PM HSTHEAVY RAIN 05 Ne Pahala, HIWOOD VALLEY RD IS CLOSED AT THE LOW WATER CROSSING AT WAIAKALOA GULCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 5.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2024-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2024-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

071 
WWHW70 PHFO 091710
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
710 AM HST Tue Jan 9 2024

...HIGH WIND WARNING FOR BIG ISLAND SUMMITS THROUGH TONIGHT...
...WIND ADVISORY FOR PORTIONS OF LEEWARD BIG ISLAND THROUGH THE
REST OF TODAY...

HIZ028-100615-
/O.UPG.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/
/O.NEW.PHFO.HW.W.0001.240109T1710Z-240110T1600Z/
Big Island Summits-
710 AM HST Tue Jan 9 2024

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...Southwest winds 50 to 60 mph with localized gusts to 75 
  mph.

* WHERE...Big Island Summits.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Winds this strong can make driving and walking 
  dangerous. The winds can forcefully open doors and damage 
  hinges or slam doors shut, possibly causing injuries.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for road-closures. Postpone travel to the summits
until conditions improve.

&&

$$

HIZ023-026-100400-
/O.CON.PHFO.WI.Y.0001.000000T0000Z-240110T0400Z/
Kona-Kohala-
710 AM HST Tue Jan 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...South winds 20 to 35 mph with localized gusts over 50 
  mph.

* WHERE...Leeward Big Island, with the strongest winds near the
  Kona Airport.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Winds this can knock down tree branches, and blow away
  unsecured objects. Strong gusts can bake it difficult to drive,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch out for falling tree branches when walking or driving. Make
sure tents and awnings are secure or take them down. Be prepared
for power outages. 

&&

$$
3 follow-up statements
047 
WWHW70 PHFO 091821
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
821 AM HST Tue Jan 9 2024

...HIGH WIND WARNING FOR BIG ISLAND SUMMITS THROUGH TONIGHT...
...WIND ADVISORY FOR HALEAKALA AND PORTIONS OF LEEWARD BIG ISLAND
THROUGH THE REST OF TODAY...

HIZ028-100730-
/O.CON.PHFO.HW.W.0001.000000T0000Z-240110T1600Z/
Big Island Summits-
821 AM HST Tue Jan 9 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...Southwest winds 50 to 60 mph with localized gusts to 75 
  mph.

* WHERE...Big Island Summits.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Winds this strong can make driving and walking 
  dangerous. The winds can forcefully open doors and damage 
  hinges or slam doors shut, possibly causing injuries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for road-closures. Postpone travel to the summits
until conditions improve.

&&

$$

HIZ022-100730-
/O.EXB.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/
Haleakala Summit-
821 AM HST Tue Jan 9 2024

...WIND ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...Southwest winds 40 to 50 mph with localized gusts to 60 
  mph.

* WHERE...Haleakala Summit.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Winds this strong can make driving and walking
  difficult. The winds can forcefully open doors and damage hinges
  or slam doors shut, possibly causing injuries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider postponing travel to the summits until conditions
improve. If you must travel to the summits, use extra caution
walking and driving. Be careful opening or closing doors.

&&

$$

HIZ023-026-100400-
/O.CON.PHFO.WI.Y.0001.000000T0000Z-240110T0400Z/
Kona-Kohala-
821 AM HST Tue Jan 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...South winds 20 to 35 mph with localized gusts over 50 
  mph.

* WHERE...Portions of the Big Island.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Winds this strong can tear off shingles, knock down 
  tree branches, blow away tents and awnings and make it 
  difficult to steer, especially for drivers of high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch out for falling tree branches when walking or driving. Make
sure tents and awnings are secure or take them down. Be prepared
for power outages. 

&&

$$
867 
WWHW70 PHFO 100117
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
317 PM HST Tue Jan 9 2024

...HIGH WIND WARNING FOR BIG ISLAND SUMMITS... 
...WIND ADVISORY FOR HALEAKALA...

HIZ023-026-100230-
/O.CAN.PHFO.WI.Y.0001.000000T0000Z-240110T0400Z/
Kona-Kohala-
317 PM HST Tue Jan 9 2024

...WIND ADVISORY IS CANCELLED...

Winds have decreased below advisory levels, therefore the Wind
Advisory is cancelled.

$$

HIZ028-101430-
/O.CON.PHFO.HW.W.0001.000000T0000Z-240110T1600Z/
Big Island Summits-
317 PM HST Tue Jan 9 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...Southwest winds 45 to 60 mph with localized gusts to 75 
  mph.

* WHERE...Big Island Summits.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Winds this strong can make driving and walking 
  dangerous. The winds can forcefully open doors and damage 
  hinges or slam doors shut, possibly causing injuries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for road-closures. Postpone travel to the summits
until conditions improve.

&&

$$

HIZ022-101430-
/O.CON.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/
Haleakala Summit-
317 PM HST Tue Jan 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...Southwest winds 40 to 55 mph with localized gusts to 65 
  mph.

* WHERE...Haleakala Summit.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Winds this strong can make driving and walking 
  difficult. The winds can forcefully open doors and damage 
  hinges or slam doors shut, possibly causing injuries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider postponing travel to the summits until conditions
improve. If you must travel to the summits, use extra caution
walking and driving. Be careful opening or closing doors.

&&

$$
786 
WWHW70 PHFO 101346
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
346 AM HST Wed Jan 10 2024

...HIGH WIND WARNING CANCELLED FOR THE BIG ISLANDS SUMMITS...
...WIND ADVISORY CANCELLED FOR THE HALEAKALA SUMMIT...

HIZ028-101500-
/O.CAN.PHFO.HW.W.0001.000000T0000Z-240110T1600Z/
Big Island Summits-
346 AM HST Wed Jan 10 2024

...HIGH WIND WARNING IS CANCELLED...

Winds on the Big Island summits have diminished, therefore the
High Wind Warning has been cancelled.

$$

HIZ022-101500-
/O.CAN.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/
Haleakala Summit-
346 AM HST Wed Jan 10 2024

...WIND ADVISORY IS CANCELLED...

Winds on the Haleakala summit have diminished, therefore the Wind
Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Jan 9, 4:22 AM HST, 2 hours 48 minutes earlier.

Area forecast discussion, Jan 9, 4:22 AM HST, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
422 AM HST Tue Jan 9 2024

.SYNOPSIS...
A slow moving cold front just east of Oahu will continue to drive
breezy to windy south to southwest winds today, pulling deep
tropical moisture across the eastern half of the state. Unstable
showers will persist over the eastern islands today into tonight,
bringing periods of heavy showers and isolated thunderstorms,
with enhanced rainfall potentially lingering over leeward Big
Island into Wednesday. A second front is forecast to deliver
another round of wet weather from Thursday through Friday.

&&

.DISCUSSION...
The cold front cleared Oahu overnight, bringing an end to any
organized threat for flooding over the western islands. As a
result, the Flood Watch has been cancelled for Niihau, Kauai and
Oahu.

Attention now remainsfocused on Maui County where multiple bands
of heavy rainfall are observed. Pockets of rain rates of 2"/hr or
locally higher, especially within any thunderstorms, will be
possible until the front clears Maui late this evening. Meanwhile,
southerly winds at 850mb should preclude any meaningful flood
threat over the Big Island until winds veer to WSW this afternoon,
although pockets of heavy rainfall will still be possible. The
transition to WSW flow will favor an onshore push of moisture as
frontal convergence settles over the eastern end of the state.
Thus, the period from roughly the 2pm to 8pm HST is forecast to
mark the peak threat for flooding over the Big Island today.

Windy conditions are expected today over leeward Big Island where
a Wind Advisory is in effect through 6 PM this evening. Advisory
level winds are expected over the Big Island summits through 6 AM
Wednesday.

Moving forward, broad cyclonic flow aloft persists as the tail end
of the moisture band lingers over the eastern end of the state
through at least Wednesday. Showers will therefore tend to focus in
this area but will lose intensity and organization as convergence
weakens in response to the departure of the parent low.

Global model consensus now keys in on renewed cyclogenesis north of
the islands as the next mid-latitude trough in the sequence digs
southward toward the islands on Thursday. Subsequent tightening of
the gradient will bring a round of locally strong NNW winds
(especially in the vicinity of Kauai and Oahu) as the attendant cold
front is quickly ushered through the state Thursday-Thurs night. The
accompanying band of showers will likewise move rather progressively
through the forecast area and is not forecast to pose any threat for
flooding. The most noteworthy impact from a sensible weather
perspective will be the precipitous drop in dewpoints which,
combined with gusty NNW winds will add a chill to the air. The
latest GFS suggests the post frontal airmass will be characterized
by dewpoints solidly in the low 50s by Friday.

&&

.AVIATION...
Strong south to southwesterly winds with a broad band of heavy
showers will continue to slowly move across the islands in Maui
County through the morning hours. Expect IFR/MVFR conditions under
these heavy shower bands along with strong gusty winds and
isolated thunderstorms. This heavy shower band will then move
into the western Big Island later this afternoon. Strong wind
gusts and showers are already developing along the Kona coast on
the Big Island this morning ahead of the main heavy shower band.

AIRMET Sierra remains in effect for IFR conditions affecting
Molokai and Lanai. AIRMET Sierra for tempo mountain obscuration
remains in effect for Oahu and Maui. This AIRMET for mountain
obscuration will likely be extended into the Big Island later this
morning.

An upper level trough moving away from the state will cause the
moderate upper level turbulence to diminish. AIRMET Tango for
moderate turbulence between FL220-420 remains in effect through
16Z. AIRMET Tango for moderate low level turbulence below 090
remains in effect downwind of the terrain.

Light icing is also possible in layer 110 to FL220. Aviation
interests are encouraged to monitor for forecast updates for the
next few days as conditions will evolve.

&&

.MARINE...
Fresh to strong south to southwest winds ahead of a cold front
located near Oahu is expected to continue moving through the
islands. The parent low near 29N162W will lift north but the
leading edge of the cold front as well as the prefrontal bands
could bring periods of heavy rain, isolated thunderstorms, gusty
winds, and the potential for waterspouts that are likely to
continue today. Front will continue to track southeast through
tonight as rainfall gradually diminishes over Kauai and Oahu waters.
Post frontal, expect to see gentle to moderate northwest winds.

Uncertainty increases late Thursday and Friday, but forecast
guidance indicates a potential for another surface low northeast
of the offshore waters to develop and raise chances for another
round of gusty winds and thunderstorms. An associated front will
pull across the western waters Friday. This system will briefly
tighten the pressure gradient across the north-northwest offshore
waters enough to produce near gale force winds.

A new moderate northwest swell is still filling in on nearshore
Waimea Bay PacIOOS buoy 51201 early this morning. It is expected
to peak today before slowly declining Wednesday. A High Surf
Advisory (HSA) has been issued for north and west facing shores of
Niihau, Kauai, Oahu, and Molokai, as well as north facing shores
of Maui through tonight. The slow-moving low responsible for the
front has developed a fetch mainly aimed toward the western end of
the island chain. The relative proximity of this source will lead
to what is expected to be a large, short- lived, medium period
north- northwest (330-340 degrees) swell that will build mainly
over the western end of the state today too. With the enhanced
southerly wind ahead of the front, and combined seas, it has met
Small Craft Advisory (SCA) criteria for majority of the coastal
zones that goes through tonight. The HSA and SCA may need to be
extended through Wednesday but zones may need to be taken off in
the afternoon package depending on observations.

Moderate to large choppy surf is expected through the end of the
week but forecast confidence decreases further out in time due to
the potential for the next surface low developing.

East facing shores exposed to the north swell may see an uptick in
surf through the week. South facing shores will remain choppy
due to the strong southwest winds Tuesday before decreasing on
Wednesday.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Advisory until 6 AM HST Wednesday for Niihau-Kauai
Leeward-Waianae Coast-Oahu North Shore-Maui Windward West-Kauai
North-Kauai East-Molokai Windward-Molokai North-Molokai West-
Maui Central Valley North-Windward Haleakala.

Flood Watch through this afternoon for Lanai Mauka-Kahoolawe-
Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-
Kohala-Big Island Interior-Molokai-Lanai Windward-Lanai Leeward-
Lanai South-Maui Central Valley North-Maui Central Valley South-
Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-
Big Island South-Big Island Southeast-Big Island East-Big Island
North.

Wind Advisory until 6 PM HST this evening for Kona-Kohala.

Wind Advisory until 6 AM HST Wednesday for Big Island Summits.

Small Craft Advisory until 6 AM HST Wednesday for Kauai
Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-Kaiwi
Channel-Maui County Windward Waters-Maui County Leeward Waters-
Pailolo Channel-Alenuihaha Channel-Big Island Windward Waters-
Big Island Leeward Waters.

&&

DISCUSSION...JVC/Jelsema
AVIATION...Bohlin
MARINE...Shigesato

In the hours before

Special weather statement, Jan 9, 1:30 AM HST, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Honolulu HI
130 AM HST Tue Jan 9 2024

HIZ017-018-022-045>050-091300-
South Maui/Upcountry HI-Kipahulu HI-South Haleakala HI-
Maui Central Valley South HI-Haleakala Summit HI-
Windward Haleakala HI-Maui Central Valley North HI-
Maui Leeward West HI-Maui Windward West HI-
130 AM HST Tue Jan 9 2024

...GUSTY SHOWERS WILL IMPACT MAUI IN MAUI COUNTY THROUGH 300 AM
HST...

At 129 AM HST, Doppler radar was tracking gusty showers and isolated
embedded thunderstorms along a line extending from near Waikapu to
29 miles southwest of Manele. Movement was northeast at 10 mph.

HAZARD...Wind gusts of 35 to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kahului, Kihei, Lahaina, Honokohau, Haliimaile, Kipahulu, Wailuku,
Makawao, Paia, Keokea, Olowalu, Wailea, Waihee, Kaanapali,
Napili-Honokowai, Kula, Pukalani, Kapalua, Puunene, and Pauwela.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2064 15607 2063 15622 2059 15630 2059 15642
      2064 15646 2079 15647 2081 15663 2093 15670
      2101 15667 2104 15660 2090 15648 2095 15633
      2094 15625 2082 15611 2080 15601 2073 15599
TIME...MOT...LOC 1129Z 205DEG 7KT 2088 15657 2037 15712

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRJ
Local storm report, Jan 9, 3:46 AM HST, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
346 AM HST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Flood            1 SW Lahaina            20.88N 156.68W
01/09/2024                   Maui               HI   Emergency Mngr

            Keawe St between Honoapiilani Highway and
            Komo Mai St has standing water 6 to 8 inches
            deep.

&&
Special weather statement, Jan 9, 4:02 AM HST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Honolulu HI
402 AM HST Tue Jan 9 2024

HIZ017-018-022-045>050-091530-
South Maui/Upcountry HI-Kipahulu HI-South Haleakala HI-
Maui Central Valley South HI-Haleakala Summit HI-
Windward Haleakala HI-Maui Central Valley North HI-
Maui Leeward West HI-Maui Windward West HI-
402 AM HST Tue Jan 9 2024

...GUSTY SHOWERS WILL IMPACT MAUI IN MAUI COUNTY THROUGH 530 AM
HST...

At 401 AM HST, Doppler radar was tracking gusty showers along a line
extending from 7 miles west of Lahaina to 9 miles southwest of
Makena. Movement was north at 40 mph.

HAZARD...Wind gusts of 35 to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kahului, Kihei, Lahaina, Honokohau, Haliimaile, Kipahulu, Wailuku,
Makawao, Paia, Keokea, Olowalu, Wailea, Waihee, Kaanapali,
Napili-Honokowai, Kula, Pukalani, Kapalua, Puunene, and Pauwela.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2064 15607 2063 15622 2059 15630 2059 15642
      2064 15646 2079 15647 2081 15663 2093 15670
      2101 15667 2104 15660 2090 15648 2095 15633
      2094 15625 2082 15611 2080 15601 2073 15599
TIME...MOT...LOC 1401Z 195DEG 36KT 2087 15679 2056 15655

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRJ
Local storm report, Jan 9, 5:36 AM HST, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
536 AM HST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Flash Flood      Kihei                   20.77N 156.46W
01/09/2024                   Maui               HI   Law Enforcement

            S Kihei Road near Kaonoulu St has been
            closed due to flooding on roadways.

&&

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 2:23 PM HSTFlash Flood WarningHFOHonolulu91 min
Jan 8, 2:42 PM HSTSpecial Weather StatementHFOHonolulu33 min
Jan 8, 4:11 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao48 hr
Jan 8, 5:21 PM HSTAreal Flood AdvisoryHFOKalawao6 hr
Jan 8, 6:22 PM HSTSpecial Weather StatementHFO83 min
Jan 8, 6:25 PM HSTSpecial Marine WarningHFO2 hr
Jan 8, 6:46 PM HSTSpecial Marine WarningHFO119 min
Jan 8, 7:15 PM HSTTornado WarningHFOKalawao13 min
Jan 8, 7:45 PM HSTSpecial Weather StatementHFO90 min
Jan 8, 7:49 PM HSTSpecial Weather StatementHFOHonolulu86 min
Jan 8, 8:21 PM HSTAreal Flood AdvisoryHFOKalawao5 hr
Jan 8, 8:23 PM HSTSpecial Marine WarningHFO2 hr
Jan 8, 8:26 PM HSTSpecial Marine WarningHFO2 hr
Jan 8, 8:57 PM HSTAreal Flood AdvisoryHFOHonolulu2 hr
Jan 8, 9:10 PM HSTSpecial Weather StatementHFOHonolulu95 min
Jan 8, 9:15 PM HSTSpecial Weather StatementHFO30 min
Jan 8, 10:24 PM HSTSpecial Marine WarningHFO2 hr
Jan 8, 10:28 PM HSTSpecial Marine WarningHFO2 hr
Jan 8, 10:38 PM HSTSpecial Weather StatementHFOHonolulu97 min
Jan 8, 10:45 PM HSTSpecial Weather StatementHFO90 min
Jan 8, 11:33 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 9, 12:06 AM HSTSpecial Weather StatementHFOKalawao84 min
Jan 9, 12:12 AM HSTAreal Flood AdvisoryHFOKalawao6 hr
Jan 9, 12:24 AM HSTSpecial Marine WarningHFO2 hr
Jan 9, 1:30 AM HSTSpecial Weather StatementHFOKalawao90 min
Jan 9, 1:51 AM HSTSpecial Marine WarningHFO114 min
Jan 9, 2:23 AM HSTSpecial Marine WarningHFO112 min
Jan 9, 2:35 AM HSTFlash Flood WarningHFOKalawao3 hr
Jan 9, 2:54 AM HSTSpecial Marine WarningHFO111 min
Jan 9, 3:45 AM HSTWind AdvisoryHFOHawaii, Kalawao24 hr
Jan 9, 3:49 AM HSTSpecial Marine WarningHFO116 min
Jan 9, 4:02 AM HSTSpecial Weather StatementHFOKalawao88 min
Jan 9, 4:34 AM HSTSpecial Marine WarningHFO105 min
Jan 9, 5:17 AM HSTFlash Flood WarningHFOKalawao9 hr
Jan 9, 5:28 AM HSTSpecial Marine WarningHFO2 hr
Jan 9, 5:32 AM HSTWinter Weather AdvisoryHFOHawaii22 hr
Jan 9, 6:33 AM HSTAreal Flood AdvisoryHFOHawaii11 hr
Jan 9, 7:31 AM HSTSpecial Marine WarningHFO119 min
Jan 9, 8:27 AM HSTSpecial Marine WarningHFO93 min
Jan 9, 9:51 AM HSTSpecial Weather StatementHFOHawaii24 min
Jan 9, 10:11 AM HSTSpecial Marine WarningHFO94 min
Jan 9, 10:26 AM HSTSpecial Weather StatementHFO19 min
Jan 9, 10:44 AM HSTSevere Thunderstorm WarningHFOHawaii46 min
Jan 9, 11:23 AM HSTSpecial Marine WarningHFO97 min
Jan 9, 1:51 PM HSTSpecial Marine WarningHFO51 min

Nearby

High Wind Warnings in Hawaii, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.